# SDR FDEA201111154929

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: A5527605500000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TOP SKIN APPROX 14 FT FROM ELEVATOR TIP AND 9.5 IN. FROM T/E HAS A   PUNCTURED IN COMPOSITES 1.0 IN. X .50 IN REPAIRED 1 EA PUNCTURED ON ELEVATOR TIP OTBD T/E USING CARBON FIBER AND RESIN IAW SRM 55-21-12, PARA 5A.  RESTORED SURFACE PROTECTION IAW SRM 51-75-10, PARA 3.  REF EA 6-5520-156051.
